# SDR 06FDEA03453

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 825-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT HAS CHAFE ON LOWER SKIN.  REMOVED DAMAGE ON RT AFT EMERGENCY EXIT AND REPAIRED IAW SRM 52-00-3.
